MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT, SERVO-AIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6882000
Medical Device Problem Codes Infusion or Flow Problem (2964); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ventilator was investigated by distributor's field service engineer.During on-site visit, additional issue with no ventilation occurred, although gas supplies were available and an internal power failure alarm sounded.Battery extension and expiratory channel printed circuit boards (pcbs) were replaced and the issues were resolved.The device was returned to clinical use.Review of device's logs confirmed activation of the reported technical errors.During evaluation of provided device's logs, it was found that the device also generated technical error codes indicating turbine module communication error, power errors and o2 evacuation fan error.Battery extension pcb is a connector board.It connects battery back-plane to dc/dc & battery control.There are no active components on battery extension pcb.Expiratory channel pcb is part of subsystem breathing bre.The main functions are expiratory flow measurement and expiratory cassette handling.Expiratory flow measurement is performed by the flowmeter in the cassette.Expiratory channel pcb is connected to the cassette via expiratory channel connector pcb.The causes of the claimed issues in this customer product complaint have been determined.The issues were related to battery extension and expiratory channel pcbs.
 
Event or Problem Description
It was reported that the ventilator generated technical error codes indicating blower restart error.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
BASE UNIT, SERVO-AIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25277391
Report Number8010042-2026-0000692
Device Sequence Number9686009
Product Code CBK
UDI-Device Identifier07325710003114
UDI-Public(01)07325710003114(11)221124
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K192604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6882000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown